Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Persisting lower back pain radiating to left upper and the stomach, had taken Levaquin 500 mg. Cause?

2 days ago I started having lower right flank pain that 1st radiated up by back. Fever , chills, malaise . The next day it started to radiate to the front. Ran a fever of 103.3. PCP put me on Levaquin 500 mg q day. Have been on Levaquin for 2 days. No fever but still have lower back pain that radiates to by Left upper pain and pain that still radiates to my stomach at time. Any answers?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Pain radiating from back to front suggests that it could be one originated from pancreas.

I would suggest you to get a Ultrasound scan which can give clues into what the problem exactly is.

Do continue the antibiotics you are on.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor